# SDR SWAA2025050553971

- Difficulty date: March 26, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB LBL 31 STA 663 AT PASSENGER CABIN (1E/A). CRACK LENGTH APPROX. 0.312 INCH 2025-232171<[01] EQUIPMENT P/N PHASEC 3D; S/N CZ1026/09; DUE DATE 31-MAY-25 WAS USED ON STEP 5; STEP 6 AND STEP 7;[02] PERFORMED REPAIR ON HORIZONTAL PRESSURE DECK WEB LOC. BS 663.75 TO BS 675 BTW LBL 25 TO LBL 60 AT PASSENGER CABIN IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2; SEE INDIVIDUAL SIGN OFFS BELOW.;[03] PERFORMED REPAIR ON HORIZONTAL PRESSURE DECK WEB LOC. BS 663.75 TO BS 675 BTW LBL 25 TO LBL 60 AT PASSENGER CABIN IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2; SEE INDIVIDUAL SIGN OFFS BELOW. AS RII
